# SDR CA961203016

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 83231046001
- Condition: Missing
- Location: Mlg Door Arm
- Component: Dhav, 85420014009
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A WALK AROUND IT WAS NOTICED THAT THE FORWARD GEAR DOOR FOR THE RIGHT HAND MAIN LANDING GEAR WAS JAMMED TIGHT AGAINST THE DRAG STRUT. INSPECTION FOUND THAT THE THREADED BUSHING WHICH SECURES THE FORWARD DOOR ACTUATOR CONNECTING BOLT ROD NAS6204-13H TO FORWARD DOOR REAR HINGE HAD LOOSENED AND FALLEN OFF. DURING FLIGHT THE CONNECTING ROD BOLT HAD MIGRATED OUT HALFWAY AND WHEN GEAR WAS EXTENDED, THE BOLT CONTACTED AND DAMAGED THE NACELLE STRUCTURE.
